# SDR QXEA2014030800218

- Difficulty date: March 8, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 30,770 hours, 32,160 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER BRAKE RELEASE FOR TAXI, THE ACFT WOULD NOT MOVE, EVEN WITH POWER LEVERS AT FLIGHT IDLE.  APPLIED WARM AIR TO ALL FOUR BRAKES.  BRAKES OPERATED NORMALLY AND JACKED BOTH MAIN STRUTS.  BRAKES OPERATE NORMALLY.  RETURNED TO SERVICE.
